# SDR 7AHR201204092598

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 69378551
- Condition: Cracked
- Location: L/E Flap
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORE FLAP WBL 355 INBD SIDE OF RIB HAS A CRACK IN FITTING.  R & R IAW SRM.
